# SDR DHLA2008743520

- Difficulty date: November 12, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1010 S16-17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, WO NR 5740 NR 5740-2-299, UPPER FUSELAGE PAX CABIN AT BS 1010 BETWEEN STR 16R AND 17R FRAME WEB WITH DOUBLE HOLE.  REPAIRED FUSELAGE FRAME SECTION AT BS 1010 BETWEEN STR 16R AND 17R DUE TO DOUBLE HOLE IAW SRM 51-40-3 FIG.1.
